Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 10 found articles
 
 
  The Coefficient Inequalities for a Class of Holomorphic Mappings in Several Complex Variables
 
 
Title: The Coefficient Inequalities for a Class of Holomorphic Mappings in Several Complex Variables
Author: Xu, Qinghua
Liu, Taishun
Liu, Xiaosong
Appeared in: Chinese annals of mathematics. Series B
Paging: Volume 41 () nr. 1 pages 37-48
Year: 2020
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands